# SDR DHLA2009770AT528

- Difficulty date: December 8, 2008
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 67,264 hours, 39,529 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE VERTICAL STABILIZER ACTUATOR LT ACCESS PANEL FRAME "T" SHAPE SUPPORT WORN AND LOOSE.  REPAIRED VERTICAL STABILIZER MID SPAR CHORD SECTION FROM FIN STA 222 TO FIN STA 241 IAW COOPESA EO COO-2-55-499-08 DTD 12/22/08 DOCUMENTED ON FAA FORM 8110-3.
